MathSciNet Relay Station
MathSciNet bibliographic data
MR2075830 41A15 (65D07)
Maes, Jan; Vanraes, Evelyne; Dierckx, Paul; Bultheel, Adhemar On the stability of normalized Powell-Sabin B-splines. J. Comput. Appl. Math. 170 (2004), no. 1, 181–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement